# SDR DALA2016040402560

- Difficulty date: April 1, 2016
- Submitted: April 4, 2016
- Operation: Air carrier
- Aircraft: N762BC
- Make and model: Boeing 757-26D
- Aircraft serial: 33966
- Aircraft time: 28,319 hours, 16,502 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Lt Wing Te Flaps
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING INBD MAIN FLAP UPPER SURFACE HAS 2 GOUGED DENTS 53" FROM INBD END/ 19"-22" FROM T/E.  ACCOMPLISHED PERMANENT REPAIR ON LT WING INBD MAIN FLAP UPPER SURFACE AT 2 EA GOUGED DENTS 53" FROM INBD END 19"-22" FROM T/E, DAMAGE AREAS MEASURED 2." DIA IAW SRM 51-70-10.
